# SDR MASA200600003

- Difficulty date: January 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 2,799 hours, 1,966 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6336 PHX - SLATS 1/2 SPEED MESSAGE.  MAINTENANCE CLEARED SFECU INHIBITS.  NO FURTHER DEFECTS NOTED.
